Robust optimal control for a consumption-investment problem


Schied, Alexander


Document Type: Article
Year of publication: 2008
The title of a journal, publication series: Mathematical Methods of Operations Research
Volume: 67
Issue number: 1
Page range: 1-20
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 1432-2994
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schied, Alexander (2008) Robust optimal control for a consumption-investment problem. Mathematical Methods of Operations Research Berlin [u.a.] 67 1 1-20 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item